# SDR SWAA2022081239433

- Difficulty date: August 7, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 5,713 hours, 2,524 cycles
- System (JASC): 7100 · Powerplant System
- Part: Seal Seat
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK ON #1 ENGINE. TROUBLESHOT FUEL LEAK TO THE #1 ENGINE L/H MODULATED TURBINE COOLING VALVE.LPTACC PN 8910-309 & SCU PN 8062-1180REF TSR 2022006177 / [01] REMOVED AND REPLACED ENG #1 HPTACC HYDRAULICS FUEL MANIFOLD GASKET SEAL REF AMM 75-24-04. OPS CHECK NORMAL. NO LEAKS NOTED.
